# SDR 20000830SH001

- Difficulty date: August 21, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30723961
- Part serial: 812112612
- Condition: Cracked
- Location: Fwd Rim Dv Tail
- Part time: 7,526 hours
- Component: 2nd Lpc Rotor, Honeywell
- Component part number: 30724165
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W NDT INSPECTION AND FOUND FORWARD RIM CRACKED IN 7 EACH PLACES AND 1 EACH DOVE TAIL CRACKED.  (X)
